i posted this over on the backyardherds forum, also, but anxious for some input. Here is the dilemma. We gave our goats CD&T injections on 12/17. Billy is fine, Tinkerbell is fine although she does have a bump there. She had a bump at the injection site two years when we had a vet do it. But Hillary has a bump and a black scab. It's hard, not squishy or pussy. Felt like i could pick it off if i tried, but didn't, of course. i've never seen this, although we've only had goats now for two years. Hillary seems fine otherwise, eating, drinking. Should i be worried? Is this a problem? Has this every happened to anyone else? Perhaps i didn't do a good job on the injection. Our vet showed us and i did it just like he did - in the side, pull skin out and inject down. Will attach pics. Any advice to sooth my worried mind would be great. We go on vacation in four days and i would hate for anything to happen when we're gone.